# SDR SWAA2022032334283

- Difficulty date: November 16, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 26,538 hours, 11,414 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT L/H 'Z' ANGLE FROM STA 727F TO 807; LBL 25; W/L 157 HAS MULTIPLE AREAS OF CORROSION / REMOVED CORROSION FROM L/H ZEE ANGLE STA 727F TO STA 807 IAW SRM 51-10-02-0G-0 PAR 15. EVALUATED MATERIAL LOSS ORIGINAL=.040' REMAINING=.034' LOSS=.007' LIMIT=.004'; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103 REF D. REMOVED L/H ZEE ANGLE FROM STA 727D-14 TO STA 807+7 IAW SRM 51-40-02-0G-0. FABRICATED REPAIR PARTS IAW SRM 53-00-53-2R-5. TREAT AND PRIMED REPAIR PARTS IAW SRM 53-00-53-2R-5 STEPS 4I AND 4J INSTALLED L/H ZEE ANGLE REPAIR PARTS FROM STA 727D-14 TO STA 807 + 7 IAW SRM 53-00-53-2R-5 AND SRM 51-40-02-06-0. APPLIED CIC TO REPAIR PARTS IAW SRM 53-00-53-2R-5 STEP 4N P/N 146A7502-31
